50.00

Content Details
Information on this page was last modified on : 2019/08/10 5:13:35 PM

PAXFIN 200mg Tablet 10x10s

Paracetamol:200mg + Aspirin:300mg + Caffeine:30mg | Paracetamol

Alternate brands of PAXFIN 200mg Tablet 10x10s

Brand Name Price Savings
ZEPYRINE 200mg Tablet 100x10s  220.00 You will pay -170 more
SCHAZOPYRIN 200mg Tablet 10x10s  51.45 You will pay -1.45 more
PABFIN 200mg Tablet 100x10s  170.00 You will pay -120 more
DONAMOL PLUS 200mg Tablet 50x10s  0.00 You can save 50
DONAMOL PLUS 200mg Tablet 1000s  0.00 You can save 50
List of alternate brands

Manufactured / Marketed By : Star Product Form : TabletPack Size : 10x10sIngredients : Paracetamol:200mg + Aspirin:300mg + Caffeine:30mgGeneric Category : Paracetamol

How it works

PAXFIN 200mg Tablet 10x10s has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

References

Additional Information:

One of the following licensed pharmacy from the nearest location will deliver PAXFIN 200mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Want to share this information?
Facebook
Twitter
LinkedIn
Something doesn't feel right ?

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Reviews

There are no reviews yet.

Be the first to review “PAXFIN 200mg Tablet 10x10s”
Shopping Cart